Publication
Title
Square-wave conductance through a chain of rings due to spin-orbit interaction
Author
Abstract
Language
English
Source (journal)
AIP conference proceedings / American Institute of Physics. - New York
Publication
New York : 2005
ISSN
0094-243X
Volume/pages
772(2005), p. 1335-1336
ISI
000230723900619
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 24.02.2012
Last edited 25.06.2018
To cite this reference